# SDR CA980615006

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 2699500
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) IN-FLIGHT AT NIGHT THE PILOT NOTICED SPARKS COMING FROM UNDER THE CENTER RT EDGE OF THE INSTRUMENT PANEL.  WORK HAD BEEN DONE ON RADIOS.  SOLDER CONNECTION ON THE 1,00O HMS RESISTOR CONNECTING THE L20N WIRE FROM THE LT AND RT LIGHT SWITCHES TO THE SOLID STATE DIMMER WERE BARE.  REPAIRED.
